# SDR YENA20140914195

- Difficulty date: September 14, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N187JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000009
- Aircraft time: 24,674 hours, 15,310 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10007004
- Part serial: 2005050034
- Condition: Faulty
- Location: Right
- Part time: 24,677 hours, 15,312 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED FUMES IN THE CABIN. ACCOMPLISHED FIM 21-20--810-810A, FOUND PACK NR 2 AT FAULT.  R & R NR 2 ACM IAW AMM 21-51-00.  OPS CHECKED NORMAL.
